# SDR AALA980983

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723AA
- Make and model: Boeing 727227
- Aircraft serial: 20731
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Frame
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AT WINDOW CUTOUT STRUCTURE RT STATION 950A TO 950B.  INSTALLED DOUBLER ALL FASTENERS, AND SEALED PER SRM 56-20-3, APPLIED SM5-5-28 TYPE 3 TO AREA OF CORROSION PER SRM 56-20-3.  (M)
